# SDR REXA2014040500048

- Difficulty date: April 1, 2014
- Submitted: April 5, 2014
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 24,392 hours, 21,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBD & OTBD ATTACH CLIPS AT STRINGER 3L & FS 280 BULKHEAD ARE CRACKED, 0.5"EACH.  REPAIRED IAW SRM 51-42-06 51-42-21.
